TU Darmstadt / ULB / TUbiblio

Maximal regularity for the Stokes equations in non-cylindrical space-time domains

Saal, J. (2006):
Maximal regularity for the Stokes equations in non-cylindrical space-time domains.
In: J. Math. Soc. Japan, 58 (3), pp. 617-641, [Article]

Item Type: Article
Erschienen: 2006
Creators: Saal, J.
Title: Maximal regularity for the Stokes equations in non-cylindrical space-time domains
Language: German
Journal or Publication Title: J. Math. Soc. Japan
Volume: 58
Number: 3
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 01 Mar 2011 14:04
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item